Journal Article 長期のロスバスタチンカルシウム服用にて発症したと考えられる薬物性肝障害の一例
Drug-induced liver injury due to the long-term oral administration of rosuvastatin

大西, 理乃  ,  狩山, 和也  ,  湧田, 暁子  ,  西村, 守  ,  能祖, 一裕

127 ( 3 )  , pp.219 - 222 , 2015-12-01 , 岡山医学会
ISSN:0030-1558
NCID:AN00032489
Description
A 67-year-old man was admitted to our hospital presenting with a liver injury. He had used several types of oral medication for the prior 2 years, including rosuvastatin calcium for hypertension, hyperlipidemia, and prostatic hypertrophy. His liver dysfunction was noted for the first time in February 2013, and at re-examination in March 2013 he showed exacerbation of the liver dysfunction, he was admitted to our hospital at that time. We stopped all of his oral medications, and his liver function improved steadily. We conducted a drug-induced lymphocyte transformation test (DLST), and the rosuvastatin calcium result was positive. He was diagnosed as having a drug-induced (by rosvastatin calcium) liver injury. He resumed oral medications other than rosuvastatin calcium from the time of discharge, with no exacerbation of liver dysfunction since then. Reports of drug-induced liver injury due to drugs with a long-term oral administration are extremely rare. We discuss the relevant literature herein.

Number of accesses :  

Other information